Local Lagrange interpolation using cubic C1 splines on type-4 cube partitions

Matt, Michael A. ; Nürnberger, Günther

DOI: https://doi.org/10.1016/j.jat.2009.07.009
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://core.ac.uk/download/pdf/82219372.pdf
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Journal of Approximation Theory
Volume: 162
Issue number: 3
Page range: 494-511
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics
Keywords (English): Trivariate splines , Lagrange interpolation , Type-4 partitions

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item